MAUDE Adverse Event Report: MYCO MEDICAL SUPPLIES, INC MCKESSON BRANDS; NEEDLE, SPINAL QUINCKE 22GX3.5

MYCO MEDICAL SUPPLIES, INC MCKESSON BRANDS; NEEDLE, SPINAL QUINCKE 22GX3.5
Catalog Number 4631V2
Medical Device Problem Codes Leak/Splash (1354); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported leakage from the sides & blockage while attempting to use the item.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, SPINAL QUINCKE 22GX3.5
Manufacturer (Section D)
MYCO MEDICAL SUPPLIES, INC
2015 production drive
apex NC 27539
MDR Report Key24497107
Report Number1451040-2026-00013
Device Sequence Number16106298
Product Code FMI
UDI-Device Identifier10612479201566
UDI-Public10612479201566
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
Report Date (Section F) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4631V2
Device Lot Number240919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/19/2026
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/03/2026